# SDR MALA040173

- Difficulty date: February 5, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Condition: Malfunctioned
- Location: Screen Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3500/3556/3542/3477, RT SCREEN HIGH TEMP LIGHT ON AND THE NR 2 ADC FAILED.  AIR RETURN TO DTW.  MAINTENANCE VERIFIED WIRES INSTALLED CORRECT.  CHECKED RES AT ELEMENTS & THERM.  CHECKED OUTPUT VOLT FROM NET FILTERS.  CHECKED SYS WIRING.  ALL CHECKS GOOD.  REPLACED RELAYS 2HL14 & 2HL15, BOARD CAPACITOR 2HL23, & PCB 2HL18.  PERFORMED SCREEN HEAT OPS TEST IN BOTH GROUND & AIR MODE.  CHECKS GOOD.  REF MM409 066888.
